# SDR DALA2025121909252

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31986
- Aircraft time: 28,154 hours, 10,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BS 986 FLOORBEAM HAS CORROSION AROUND GIRT BAR FITTING HOLE AT LBL 48. EVALUATED AND REPAIRED THE FLOORBEAM  IAW SRM 53-70-51-2R-6. RESTORED FINISH TO AREA IAW SRM 51-20-01-0G.
